Abimol Extra 20 Tab

EAN: 6.22105E+12 SKU: 45413

16.00 EGP

غير متوفر في المخزون

18 People watching this product now!

Fast Shipping

Carrier information

20k products

Payment methods

24/7 Support

Unlimited help desk

2-day Delivery

Track or off orders

Description

Abimol Extra 20 tablets. Extra strength pain relief.
Composition: Each tablet contains:
Paracetamol 500 mg + Caffeine anhydrous 30 mg.
Store at temperature not exceeding 30 degrees C, in dry place. Protect from light.
Manufactured by: GlaxoSmithKline (gsk) S.A.E. – A.R.E.
Abimol Extra is a trade mark of GlaxoSmithKline S.A.E.